Colorful subgraphs in Kneser-like graphs

Gábor Simonyi, Gábor Tardos

Research output: Contribution to journalArticle

17 Citations (Scopus)


Combining Ky Fan's theorem with ideas of Greene and Matoušek we prove a generalization of Dol'nikov's theorem. Using another variant of the Borsuk-Ulam theorem due to Tucker and Bacon, we also prove the presence of all possible completely multicolored t-vertex complete bipartite graphs in t-colored t-chromatic Kneser graphs and in several of their relatives. In particular, this implies a generalization of a recent result of G. Spencer and F.E. Su.

Original languageEnglish
Pages (from-to)2188-2200
Number of pages13
JournalEuropean Journal of Combinatorics
Issue number8
Publication statusPublished - Nov 1 2007

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Colorful subgraphs in Kneser-like graphs'. Together they form a unique fingerprint.

  • Cite this